MathSciNet Relay Station
MathSciNet bibliographic data
MR995015 26D10 (42B25 46E35)
Batuev, È. N.; Stepanov, V. D. Weighted inequalities of Hardy type. (Russian) Sibirsk. Mat. Zh. 30 (1989), no. 1, 13--22; translation in Siberian Math. J. 30 (1989), no. 1, 8–16
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement